# SDR DALA2023121210182

- Difficulty date: December 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 6,405 hours, 742 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 IN CREW REST EMERGENCY LIGHTS AND AIR FLOW LOW LIGHT CAME ON IN FLIGHT. NO ALARM SOUNDED. CORRECTIVE ACTION: OPERATIONAL TEST OF THE LDCC VENTILATION SYS. TEST PASSED. NO MSG. NO FAULT. (9141253)
